# SDR CA091209009

- Difficulty date: November 29, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,623 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT EXTEND , USED ALT EXTENSION, ALL GREEN INDICATIONS AND ACFT LANDED SAFELY.  ACFT FERRIED TO BASE.  R & R GEAR SELECTOR VALVE, OPS CHECK GOOD.
